Pulmonary Embolism

Home > Groups > Pulmonary Embolism

Support group for people who have Pulmonary Embolism, created by eHealthMe (http://www.eHealthMe.com). To join the group, do any of these: create a post to introduce yourself, ask a question, or simply follow the group.

  • Developed leg pain and bilateral pulmonary embolis...

    Developed leg pain and bilateral pulmonary embolism after taking levaquin

    Post created 1 week 6 days ago

  • Hi my name Lisa and I also had a pulmonary embolis...

    Hi my name Lisa and I also had a pulmonary embolism because of too much Lamotrigine to start out with

    Post created 2 weeks 2 days ago

  • Had Multiple bilateral pulmonary embolism just ove...

    Had Multiple bilateral pulmonary embolism just over a year ago. Still have constant acid reflux.

    Post created 2 weeks 6 days ago

  • After completing chemo. in Oct. 2015 for cancer, I...

    After completing chemo. in Oct. 2015 for cancer, I had what I thought was a stroke, the following April 2016. I needed an ambulance,fast! It was a pulmonary embolism, instead. Noticed some memory loss, while in the hospital. Another major health scare in Dec.2016,and another PE this past Jan. Still wondering how I survived all of this. Didn't have the courage to join any support groups. Not good at asking for help!

    Post created 3 months 2 days ago

  • Haldol by injection ....a deadly option

    Our 35 yr old son died after only 3 mos of receiving Haldol by injection coupled with Invega Sustenna and Cogentin for the horrible side effects. The Psych doctor assigned to his case had a standard regimen of increasing the dosage from 100mg, to 200mg and the 300mg by the 3rd month.He would not change the medication claiming it was a tested, proven
    & safe drug from the 1950's. Our mild mannered son was a walking zombie, tranquilized & over drugged, being prepared for his day in court to be freed of all charges of intentional wrong doing & with family to help him get the therapy he needed & change to a non-disabling medication. The hospital doctor & staff never wanted to believe the horrible side effects our son was experiencing. so when he advised them of his chest pain towards the end of his 90 days of hospitalization, the doctor simply pulled out his Rx pad & diagnosed the pain as acid indigestion. Our son was dead within a week, 5 days before his freedom.

    Post created 4 months 3 weeks ago

  • Hi..I am 22 M suffering from both PE and heart exp...

    Hi..I am 22 M suffering from both PE and heart expansion can some one motivate me or say some prcautions to take .I was very feared of my life

    Post created 4 months 3 weeks ago

  • My daughter has CRPS and developed bilateral PE wh...

    My daughter has CRPS and developed bilateral PE while inpatient in the ICU receiving ketamine infusions for the pain. She was on Lovanox during the 8 days of infusions. She is now on Xeralto and the PE has dissolved. She takes Lyrica for CRPS, and Cymbalta for a mood disorder. She takes lamotragine for seizures. She also takes Nucynta for pain.

    Post created 4 months 3 weeks ago

  • 53 just out of hosp. Unprovoked Bilateral PE's. O...

    53 just out of hosp. Unprovoked Bilateral PE's. On pramiprexole for 10 yrs. could the meds be possible cause, I'm freaked?

    Post created 5 months 2 weeks ago

  • Total loss of appitite after pe with infarction tw...

    Total loss of appitite after pe with infarction two weeks ago

    Post created 5 months 3 weeks ago

  • Should you take Benadryl for an allergy when you h...

    Should you take Benadryl for an allergy when you have multiple pulmonary embolisms, pulmonary hypertension, I am now on 24 hour oxygen as of Tuesday, May 23, the right chamber of my heart is markedly enlarged and a history of of other heart issues i.e., stent placement in the LAD and hypertension and two very minor strokes with only short term issues? I am told that a woman of my age shouldn't even be alive so I don't want to push my luck, to say the least. Thanks in advance for hopefully an expedited answer because I haven't been able to reach my doctor and I am having an allergic reaction to something airborne but I don't want to take any chances! God bless and I pray everyone is having a wonderful night and enjoying better health. If there is anyone out there with similar medical problems, I sure could use a shoulder!
    Mary Miller
    3605 Dalton Road
    Providence, KY 42450
    mskitty42450@gmail.com

    Post created 5 months 3 weeks ago